[1] V. Berinde, Iterative Approximation of Fixed Points, Baia Mare,
2002.
[2] F. E. Browder, Convergence theorem of sequences of nonlinear
operators in Banach spaces, Math. Z. 100 (1967), 201-225.
[3] R. E. Bruck, Nonexpansive projections on subset of Banach spaces,
Pacific J. Math. 47 (1973), 341-355.
[4] S. S. Chang, Viscosity approximation methods for a finite family
of nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 323
(2006), 1402-1416.
[5] I. Ciorenescu, Geometry of Banach Spaces, Duality Mapping and
Nonlinear Problems, Kluwer Academic Publishers, 1990.
[6] B. Hapern, Fixed points of nonexpansive maps, Bull. Amer. Math.
Soc. 73 (1967), 1957-1961.
[7] H. Y. Lan, Common fixed-point iterative processes with errors for
generalized asymptotically quasi-nonexpansive mappings, Comput. Math.
Appl. 52 (2006), 1403-1412.
[8] T. C. Lim and H. K. Xu, Fixed point theorems for asymptotically
nonexpansive mappings, Nonlinear Anal. 22 (1994), 1345-1355.
[9] P. L. Lions, Approximation de points fixes de contractios, C. R.
Acad. Sci. Paris, Ser. A 284 (1977), 1357-1359.
[10] A. Moudafi, Viscosity approximation methods for fixed point
problems, J. Math. Anal. Appl. 241 (2000), 46-55.
[11] S. Reich, Approximating fixed points of nonexpansive mappings,
Panamer. Math. J. 4 (1994), 23-28.
[12] R. Wittmann, Approximation of fixed points of nonexpansive
mappings, Arch. Math. (Basel) J. 58 (1992), 486-491.
[13] H. K. Xu, Iterative algorithms for nonlinear operators, J. London
Math. Soc. 66 (2002), 240-256.
[14] H. K. Xu, Viscosity approximation methods for nonexpansive
mappings, J. Math. Anal. Appl. 298 (2004), 279-281.